On Hausdorff extensions that are quotient spaces of Fomin extensions of topological spaces
Doklady Akademii Nauk, Tome 234 (1977) no. 5, pp. 1020-1023
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1977_234_5_a7,
author = {S. G. Ovsepyan},
title = {On {Hausdorff} extensions that are quotient spaces of {Fomin} extensions of topological spaces},
journal = {Doklady Akademii Nauk},
pages = {1020--1023},
year = {1977},
volume = {234},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1977_234_5_a7/}
}
S. G. Ovsepyan. On Hausdorff extensions that are quotient spaces of Fomin extensions of topological spaces. Doklady Akademii Nauk, Tome 234 (1977) no. 5, pp. 1020-1023. http://geodesic.mathdoc.fr/item/DAN_1977_234_5_a7/